Acta Mathematica, 1989, Volume 163

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Renewal theorems in symbolic dynamics, with applications to geodesic flows, noneuclidean tessellations and their fractal limits

Steven P. Lalley Purdue University, West Lafayette, IN, USA

TBD mathscidoc:1701.331723

Acta Mathematica, 163, (1), 1-55, 1987.11
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 528 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A pointwise regularity theory for the two-obstacle problem

G. Dal Maso Sissa, Triste, Italy U. Mosco Università di Roma “La Sapienza”, Rome, Italy M. A. Vivaldi Università dell'Aquila, L'Aquila, Italy

TBD mathscidoc:1701.331724

Acta Mathematica, 163, (1), 57-107, 1988.5
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 714 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Complex geometry of convex domains that cover varieties

Sidney Frankel Columbia University, New York, NY, USA

TBD mathscidoc:1701.331725

Acta Mathematica, 163, (1), 109-149, 1988.2
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 750 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Solving the quintic by iteration

Peter Doyle Princeton University, Princeton, NJ, USA Curt McMullen Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331726

Acta Mathematica, 163, (1), 151-180, 1988.1
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 537 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quasiconformal 4-manifolds

S. K. Donaldson Mathematical Institute, St Giles, Oxford, England D. P. Sullivan I.H.E.S., Bures-sur-Yvette, Bures, France

TBD mathscidoc:1701.331727

Acta Mathematica, 163, (1), 181-252, 1989.1
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 586 downloads ] [ 0 comments ] [ Cited by 100 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On discrete Möbius groups in all dimensions: A generalization of Jørgensen's inequality

G. J. Martin Yale University, New Haven, Connecticut, USA

TBD mathscidoc:1701.331728

Acta Mathematica, 163, (1), 253-289, 1988.11
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Rearrangements of functions, saddle points and uncountable families of steady configurations for a vortex

G. R. Burton University of Bath, Bath, England, UK

TBD mathscidoc:1701.331729

Acta Mathematica, 163, (1), 291-309, 1987.11
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved